Skip to Content

What should be done for someone that has taken four 350 mg Soma all together?

Responses (2)

Anonymous 15 Dec 2012

Hello,

Call the Poison Help line at 1-800-222-1222, and do exactly what they tell you.-

Seek emergency medical attention if you think you have used too much of this medicine.
Overdose symptoms may include shallow breathing, vision problems, fast heartbeat, confusion, hallucinations (seeing things), muscle stiffness, feeling light-headed, fainting, or seizure (convulsions).

Take care,

masso.-

Anonymous 15 Dec 2012

Good morning my friend. Hope you are well, & have a great Christmas. Now be good, Santa is coming sooner than you know!
Your friend,
Mary

Anonymous 15 Dec 2012

Please heed masso's advice. He is right as usual...

Anonymous 15 Dec 2012

Good morning Mary, thank you for your words filled with frienship and concern, you also have a greart Christmas.

Anonymous 16 Dec 2012

I've done it in the past & nothing bad happened. Just slept it off

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions